| Model Number |
V-GO 40 |
| Medical Device Problem Code |
Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/11/2021
Type of Reportable Event
Malfunction
Event or Problem Description
The patient reported that two v-go devices fell off her abdomen today.The patient explained she placed a v-go on at 7am this morning and wore it for 8 hours and then the device fell off.The patient stated that she was sweating at the time it fell off.The patient then stated she replaced that device with a new one and that replacement device fell off as well after 6 hours.The devices were discarded by the patient.